# SDR USAASB02235

- Difficulty date: December 26, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AVP - FLT 9280 - UPON LANDING AND APPLYING REVERSE THRUST, CAPTAIN WAS ADVISED THE AFT CABIN AREA FILLED WITH SMOKE (LESS THAN 10 FEET VISIBILITY) AND THE REAR LAVATORY SMOKE DETECTOR WAS SOUNDING.  SMOKE DISSIPATED AFTER COMING OUT OF REVERSE THRUST AND SHUTTING OFF AIR CONDITIONING PACKS.  AIRCRAFT TAXIED TO THE GATE ON ITS OWN POWER.  MAINTENANCE INSPECTED INTAKE AND EXHAUST OF BOTH ENGINES.  RAN BOTH PACKS USING RESPECTIVE ENGINE BLEEDS.  OPERATED THRUST REVERSERS WITH PACKS RUNNING.  NO EVIDENCE OF SMOKE OR SMELL IN THE CABIN OR COCKPIT.  SUSPECT UREA INGESTION DURING LANDING USED FOR RUNWAY DEICING.  (M)
